| Model Number |
V+C+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that the device's fio2 (fraction of inspired oxygen) monitor was not providing accurate information when connected to external o2.The reporter advised ventec that the fio2 monitor was enabled, but the device kept showing that it was disabled.There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it providing inaccurate (fraction of inspired oxygen) readings could not be reproduced.Proper device operation was confirmed through functional and performance testing.The cause of the issue could not be determined.